# SDR 0200911211

- Difficulty date: February 24, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N211NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46868
- Aircraft time: 113,005 hours, 21,289 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found cracks on LH horizontal stabilizer outboard aft skin panel integral stringers, #1-7.5 inch crack at stations XE 77.100 and stringer #4-6.25 inch crack at station EX 77.100. Repaired per EA 12-162218.
